# SDR SWAA2024020847631

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Call Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CEILING PANEL BETWEEN LAV A DOOR AND COCKPIT DOOR ATTENDANT CALL LIGHT LENSE IS LOOSE<[01] REMOVED AND REPLACED LENS AT THE UPPER CEILING PANEL BETWEEN LAV A DOOR AND COCKPIT DOOR PER REF AMM 33-51-01-960-801. PERFORMED CALL LIGHT TEST FOUND NORMAL.;[02] CORRECTION STEP 1 REMOVED AND REPLACED LENS AT THE UPPER CEILING PANEL BETWEEN LAV A DOOR AND COCKPIT DOOR PER REF AMM 33-51-01-960-801. PERFORMED CALL LIGHT TEST FOUND NORMAL PER AMM 23-42-00-710-802;[03] REMOVED AND REPLACED LENS AT THE UPPER CEILING PANEL BETWEEN LAV A DOOR AND COCKPIT DOOR PER REF AMM 33-51-01-960-801. PERFORMED CALL LIGHT TEST FOUND NORMAL PER AMM 23-42-00-710-802;[04] VERIFIED STEP 3
